Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On the collapsing along deformations of hyperbolic cone 3-manifolds

Full text
Author(s):
Barreto, Alexandre Paiva
Total Authors: 1
Document type: Journal article
Source: KYOTO JOURNAL OF MATHEMATICS; v. 56, n. 3, p. 539-557, SEP 2016.
Web of Science Citations: 0
Abstract

This article focuses on deformations of hyperbolic cone structures under the assumption that the length of the singularity remains uniformly bounded during the deformation. Let M be a closed, orientable, and irreducible 3-manifold, and let Sigma be an embedded link in M. For a collapsing sequence of hyperbolic cone structures with topological type (M, Sigma) and with uniformly bounded lengths of singularities, we prove that M is either Seifert fibered or a Sol manifold. (AU)

FAPESP's process: 14/23398-2 - Geometric manifolds and Orbifolds of dimension 3
Grantee:Alexandre Paiva Barreto
Support type: Regular Research Grants